Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 30, pp. 53-65 (2014)

Some general Ostrowski type inequalities

Zheng Liu

University of Science and Technology Liaoning

Abstract: A new general Ostrowski type inequality for functions whose (n-1)th derivatives are continuous functions of bounded variation is established. Some special cases are discussed.

Keywords: Ostrowski type inequality; Midpoint type inequality; Trapezoid type inequality; Simpson type inequality; Averaged midpoint-trapezoid type inequality; Bounded variation

Classification (MSC2000): 26D15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition